# SDR DHL9980177C

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING TRAILING EDGE I/B LOWER AREA STA XW 5, FOUND CRACKED ANGLE BEHIND WEB  PANEL JUST ABOVE I/B FLAP.  STOP DRILLED CRACK 25  AND FABRICATED REPAIR DOUBLER PER SRM 53-2-3, 6 X 2.  INSTALLED PER SRM 53-2-0.
